# SDR C2XA01CL161

- Difficulty date: July 4, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 47359713
- Part serial: 1886
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

CLE-MEM FLIGHT#3887  THE CREW REPORTED A BAGGAGE SMOKE WARNING IN FLIGHT.THE AIRCRAFT DIVERTED TO SDF AND LANDED WITHOUT INCIDENT.MAINTENANCE INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.THEY REPLACED THE BAGGAGE SMOKE DETECTOR AND THE BAGGAGE FIRE BOTTLES THAT THE CREW DISCHARGED. OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RETURNED TO SERVICE.
